期刊文献+

误差为鞅差序列的部分线性模型中估计的渐近正态性 被引量:1

ASYMPTOTIC NORMALITY OF A CLASS OF ESTIMATORS IN PARTIAL LINEAR MODEL UNDER ERROR BEING MARTINGALE DIFFERENCE SEQUENCE
下载PDF
导出
摘要 考虑回归模型yi=xiβ+g(ti)+ei,i=1,2,…,n,其中(xi,ti)是固定非随机设计点列,g(.)是未知函数,β是待估参数,ei是随机误差且关于非降σ-代数列{Fi,i≥1}为鞅差序列,且满足E(e2n|Fn-1)-σ2=op(1),n→∞,其中0<2σ<∞为未知常数,本文基于g(.)的一类非参数估计的β的最小二乘估计■和2σ的估计量■,在适当条件下证明了其具有渐近正态性,从而推广了[1]在ei为iid情形下的结果. The paper takes a regression model Yi=xiβ+g(ti)+ei,i=1,2,…,n into consideration. And according to a non-parametric estiomate based on g(.) and its least squares estimate fin , the paper proves its asymptotic normality. As a result, when ei equals lid, the result of [1] can be further developed. ( xi, ti) is fixed non-random-designed point matix, g(.) is unkown function,β is a parameter to be estimated, el is random error, the non-decreasing algebraic { Fi, i≥1 is martingale defference sequenece, and 0 〈 σ^2 〈∞ is unknown faction.
作者 朱春浩
出处 《经济数学》 2008年第1期84-95,共12页 Journal of Quantitative Economics
关键词 部分线性模型 最小二乘估计 鞅差序列 渐近正态 Partial linear model, Least squares estimate, Martingale difference sequenece, Asymptotic normality
  • 相关文献

参考文献13

二级参考文献26

共引文献110

同被引文献3

引证文献1

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部